# SDR CA160205009

- Difficulty date: February 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 25,500 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2422 · AC Inverter
- Part: Relay
- Part number: 503800485
- Condition: Failed
- Location: Annunciator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE NR 1 INVERTER FAILED.  NR 2 INVERTER WAS SELECTED BY CREW BUT IT WAS ALSO FAILED. WITH THIS DOUBLE FAILURE CREW LOST MOST OF ENGINES INSTRUMENTS.  ACFT LAND BACK IN YVP WITHOUT ANY ISSUES.  MAINTENANCE FOUND ANNUNNCIATOR RELAY TO BE FAULTY.  RELAY REPLACED AND SYS TESTED SERVICEABLE.
